EconPapers    
Economics at your fingertips  
 

Compactons in discrete nonlinear Klein–Gordon models

P.G. Kevrekidis and V.V. Konotop

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 62, issue 1, 79-89

Abstract: In this short communication we study compactons in the setting of discrete nonlinear Klein–Gordon (DNKG) chains. The temporal and spatial dependences of the solutions are separated resulting in an array of coupled nonlinear algebraic equations for the spatial dependence and an ordinary differential equation for the temporal dependence. The corresponding equations are studied and their potential for supporting exact discrete solutions with compact support is identified. Finally, a particular set of KG nonlinearities of relevance to applications is studied, its discrete compacton solutions are obtained and their stability properties are examined.

Keywords: Discrete nonlinear Klein–Gordon chain; Compacton; Discrete solution (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402001842
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:62:y:2003:i:1:p:79-89

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:62:y:2003:i:1:p:79-89